# SDR SWAA2023033021491

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 36,459 hours, 16,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP L/H FWD OVERWING EXIT AND AFT SERVICE DOOR<[01] RELAMPED L/H FWD OVERWING EXIT AND AFT SERVICE DOOR EMERGENCY LIGHTS PER AMM 33-51-01. OPS CHECK GOOD.
